MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-50B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional medical device involved in this event: model number tlead1058-50b, lot number 94530497.The manufacturing records were reviewed and no relevant nonconformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.The device was not returned.
 
Event or Problem Description
It was reported to nevro that four electrodes detached from the lead.There was no reported injury to the patient.Both leads were removed, except for the detached lead piece.The patient will be implanted with an ipg in the future, at which point the neurosurgeon plans to remove the detached lead piece.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
Updated b5 and h6.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
Additional information indicated that the remaining lead piece was successfully removed during perm procedure.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
zulfiqar ali
1800 bridge parkway
redwood city, CA 94065
6505317627
MDR Report Key16569933
Report Number3008514029-2023-00148
Device Sequence Number5535427
Product Code LGW
UDI-Device Identifier00813426020732
UDI-Public00813426020732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberTLEAD1058-50B
Device Catalogue NumberTLEAD1058-50B
Device Lot Number94528135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date03/18/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TLEAD1058-50B (LOT 94530497)
Patient SexFemale